# SDR S03427016

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24309
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

B-18271 ABORTED TAKEOFF (GS 70 KTS) DUE TO EICAS MSG (WARNING MSG) CONFIGURATION SPOILER.   CHK CMC PRESENT LEG FAULT AND EXIST FAULT NO ANY FAULT WAS FOUND. IAW AMM 27-62-00 AUTO SPEED BRK FUNCTION TEST NML AND SPEED BRAKE HANDLE FUNCTION CHECK NML.   DFDR DATA READOUT FOUND CONFIG SPOILER WARNING ACTIVATED BY ARM SWITCH S217.   SPEED BRAKE HANDLE ARM AWITCH REPLACED AND TAKEOFF CONFIG WARNING TEST PASS.
